# SDR EISA95413

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Sensing Tube
- Condition: Bent
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE DETECTION SENSING TUBE IS BENT AT STATION 680 RIGHT.  REMOVED DAMAGED REPOSITION TUBING PER MM 20-10-5 AND MM26-17-0 FIG 1.  (M)
